# SDR AALA20100209DFW01

- Difficulty date: February 8, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 59,178 hours, 20,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT EXTERIOR DOOR EMERGENCY LIGHT.  OPS CHECKS NORMAL.
